# SDR IPXA2016022099654

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 95,409 hours, 16,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER AREA LT SIDE AFT LENS FOR AFT L/E EMERGENCY LIGHT HAS FALLEN OFF, REF MM 33-52-02-000-801.  RESECURED LENS AND REINSTALLED COVER.
